# SDR USAA040601

- Difficulty date: September 16, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Engine: Pwa PW4168A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Wing
- Part time: 20,689 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PANEL AND ADJACENT STRUCTURE DAMAGED.  RT WING IB LOWER SURFACE BETWEEN T/E FLAP AND UNDERCARRIAGE BODY.  FABRICATED AND INSTALLED PANEL.  REPAIRED STRUCTURE.
